Alert archive / Tennessee / River Flood Warnings in 2018
River Flood Warning 33, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 24, 2018, 6:58 AM EDT for Hamilton County, Tennessee; Catoosa County, Georgia. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2018, 6:58 AM EDT (10:58 UTC)
- Expired
- Apr 26, 2018, 1:26 AM EDT
- In force
- 42 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Catoosa County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 78 km from the middle of the area, began a volume at 11:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Chickamauga Creek at GA 146 near Lakeview (WCKG1). The gauge peaked at 12.84 ft at Apr 25, 2018, 12:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03567340, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
054 WGUS42 KFFC 241058 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 658 AM EDT Tue Apr 24 2018 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC047-TNC065-241735- /O.NEW.KFFC.FL.W.0033.180424T1058Z-180424T1735Z/ /WCKG1.1.ER.180424T1031Z.180424T1045Z.180424T1135Z.UU/ 658 AM EDT Tue Apr 24 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The West Chickamauga Creek near Fort Oglethorpe. * From this morning until this afternoon. * At 645 AM Tuesday the stage was 11.0 feet...and rising. * Flood stage is 11 feet. * The river will rise shortly above flood level then fall to below flood stage by this afternoon. * At 11 feet...Flood Stage is reached. Minor flooding begins of woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 146 or Cloud Springs Road bridge. Minor flooding of the creek can also be expected further downstream as it crosses the Tennessee border into the south East Ridge area. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
6 follow-up statements
995
WGUS82 KFFC 241701
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
101 PM EDT Tue Apr 24 2018
...The Flood Warning continues for the following rivers in Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
Lookout Creek near New England affecting Dade and Hamilton
Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Big Creek near Cumming affecting Forsyth County
GAC047-TNC065-250701-
/O.EXT.KFFC.FL.W.0033.000000T0000Z-180425T1342Z/
/WCKG1.1.ER.180424T1031Z.180424T1630Z.180425T0742Z.UU/
101 PM EDT Tue Apr 24 2018
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The West Chickamauga Creek near Fort Oglethorpe.
* Until Wednesday morning.
* At 12 PM Tuesday the stage was 11.6 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11 feet.
* The creek will continue to fall to below flood stage by early
tomorrow.
* At 11 feet...Flood Stage was reached. Minor flooding began of
woodlands and fields near the creek upstream and downstream from
the gage on the Georgia Highway 146 or Cloud Springs Road bridge.
Minor flooding of the creek is ongoing further downstream
as it crosses the Tennessee border into the south East Ridge area.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC083-TNC065-250701-
/O.EXT.KFFC.FL.W.0026.000000T0000Z-180425T1200Z/
/ENGG1.1.ER.180423T0459Z.180424T0430Z.180425T0600Z.UU/
101 PM EDT Tue Apr 24 2018
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Lookout Creek near New England.
* Until Wednesday morning.
* At 12 PM Tuesday the stage was 14 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by after
midnight tomorrow.
* At 13 feet...Minor flooding expanded along Sells Lane in Trenton...Mason Road near Rising
Fawn...and Creek Road near New England. All these roads will be closed. Also minor flooding expanded much further downstream as the creek crosses the Tennessee border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC313-250701-
/O.EXT.KFFC.FL.W.0031.000000T0000Z-180427T0849Z/
/CHCG1.1.ER.180424T1118Z.180426T0600Z.180427T0249Z.UU/
101 PM EDT Tue Apr 24 2018
...Flood Warning extended until late Thursday night...The Flood
Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until late Thursday night.
* At 12 PM Tuesday the stage was 17 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16 feet.
* The river will continue rising to near 17.7 feet by early Thursday
morning. The river will fall below flood stage Thursday before
midnight.
* At 16.0 feet...Minor flooding began. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank began to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC117-250227-
/O.EXT.KFFC.FL.W.0034.000000T0000Z-180425T0227Z/
/CMGG1.1.ER.180424T1341Z.180424T1745Z.180424T2027Z.UU/
101 PM EDT Tue Apr 24 2018
...Flood Warning extended until this evening...The Flood Warning
continues for
The Big Creek near Cumming.
* Until this evening.
* At 11 AM Tuesday the stage was 6.2 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6 feet.
* At 6 feet...Flood stage was reached. Minor flooding expanded
into the natural flood plain of the creek upstream and downstream
from the gage at Atlanta Highway or Georgia Highway 9. Large
portions of the sidewalk and boardwalk of the Big Creek Greenway
began to flood. The areas under the Georgia 400 Highway and
McFarland Road would be covered with around one foot of water. A
portion of the sidewalk under Majors Road would be covered with
around two feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$806
WGUS82 KFFC 250104
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
904 PM EDT Tue Apr 24 2018
...The Flood Warning continues for the following rivers in Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
Lookout Creek near New England affecting Dade and Hamilton
Counties
GAC047-TNC065-251505-
/O.EXT.KFFC.FL.W.0033.000000T0000Z-180426T0936Z/
/WCKG1.1.ER.180424T1031Z.180425T0600Z.180426T0336Z.UU/
904 PM EDT Tue Apr 24 2018
...Flood Warning extended until late Wednesday night...The Flood
Warning continues for
The West Chickamauga Creek near Fort Oglethorpe.
* Until late Wednesday night.
* At 9PM Tuesday the stage was 12.7 feet...and rising.
* Minor flooding is occurring and is forecast.
* Flood stage is 11 feet.
* The river will continue rising to near 13 feet after midnight
tonight. The river will fall below flood stage late tomorrow
evening.
* At 13 feet...Minor flooding expands further into the woodlands
and fields near the creek upstream and downstream from the gage on
the Georgia Highway 146 or Cloud Springs Road bridge. Minor
flooding of the creek also expands much further downstream as it
crosses the Tennessee border into the south East Ridge area.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC083-TNC065-250803-
/O.EXT.KFFC.FL.W.0026.000000T0000Z-180425T0803Z/
/ENGG1.1.ER.180423T0459Z.180424T0430Z.180425T0203Z.UU/
904 PM EDT Tue Apr 24 2018
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Lookout Creek near New England.
* Until late tonight.
* At 9PM Tuesday the stage was 12.5 feet...and falling.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 12 feet.
* The river will fall to below flood stage by midnight tonight.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$156
WGUS82 KFFC 251016
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
616 AM EDT Wed Apr 25 2018
...The Flood Warning continues for the following rivers in Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
GAC047-TNC065-260016-
/O.CON.KFFC.FL.W.0033.000000T0000Z-180426T0936Z/
/WCKG1.1.ER.180424T1031Z.180425T0530Z.180426T0336Z.UU/
616 AM EDT Wed Apr 25 2018
The Flood Warning continues for
The West Chickamauga Creek near Fort Oglethorpe.
* Until late tonight.
* At 6 AM Wednesday the stage was 12.8 feet...and falling.
* Minor flooding is forecast.
* Flood stage is 11 feet.
* The river will fall below flood stage by tonight.
* At 13 feet...Minor flooding expands further into the woodlands
and fields near the creek upstream and downstream from the gage on
the Georgia Highway 146 or Cloud Springs Road bridge. Minor
flooding of the creek also expands much further downstream as it
crosses the Tennessee border into the south East Ridge area.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC117-121-260016-
/O.CON.KFFC.FL.W.0028.000000T0000Z-180426T0651Z/
/APHG1.1.ER.180423T1320Z.180424T1815Z.180426T0051Z.NO/
616 AM EDT Wed Apr 25 2018
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until late tonight.
* At 545 AM Wednesday the stage was 8.3 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by this
evening.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC021-153-169-207-289-260016-
/O.CON.KFFC.FL.W.0039.000000T0000Z-180427T0000Z/
/MACG1.1.ER.180425T0355Z.180425T0930Z.180426T1800Z.NO/
616 AM EDT Wed Apr 25 2018
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Thursday evening.
* At 530 AM Wednesday the stage was 18.3 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* The river will fall below flood stage by tomorrow evening.
* At 18 feet...Flood stage is reached. Minor flooding begins along
the river upstream and downstream from the gage at U.S. Highway 80
or Martin Luther King Boulevard. Portions of the Ocmulgee Riverwalk
and agricultural lands well downstream will be under a foot of
water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-260016-
/O.CON.KFFC.FL.W.0035.000000T0000Z-180426T1245Z/
/PNFG1.1.ER.180424T2030Z.180425T0900Z.180426T0645Z.NO/
616 AM EDT Wed Apr 25 2018
The Flood Warning continues for
The Oconee River near Penfield.
* Until Thursday morning.
* At 5 AM Wednesday the stage was 13.3 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* The river will fall below flood stage by Thursday morning.
* At 13 feet...Flood Stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the Georgia
Highway 15 bridge. The right bank begins to overflow into
agricultural land and pastures with a foot or two of water.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$672 WGUS82 KFFC 251337 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 937 AM EDT Wed Apr 25 2018 ...The Flood Warning continues for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties GAC047-TNC065-260337- /O.CON.KFFC.FL.W.0033.000000T0000Z-180426T0936Z/ /WCKG1.1.ER.180424T1031Z.180425T0530Z.180426T0336Z.UU/ 937 AM EDT Wed Apr 25 2018 The Flood Warning continues for The West Chickamauga Creek near Fort Oglethorpe. * Until late tonight. * At 930 AM Wednesday the stage was 12.6 feet...and falling slowly. * Minor flooding is occurring. * Flood stage is 11.0 feet. * The river will continue to fall to below flood stage by tonight. * At 13.0 feet...Minor flooding expands further into the woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 146 or Cloud Springs Road bridge. Minor flooding of the creek also expands much further downstream as it crosses the Tennessee border into the south East Ridge area. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
290 WGUS82 KFFC 260156 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 956 PM EDT Wed Apr 25 2018 ...The Flood Warning continues for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties GAC047-TNC065-261007- /O.EXT.KFFC.FL.W.0033.000000T0000Z-180426T1007Z/ /WCKG1.1.ER.180424T1031Z.180425T0530Z.180426T0407Z.UU/ 956 PM EDT Wed Apr 25 2018 ...The Flood Warning continues for The West Chickamauga Creek near Fort Oglethorpe. * Until Thursday morning. * At 9 PM Wednesday the stage was 11.5 feet...and falling. * Minor flooding is forecast. * Flood stage is 11 feet. * The river will continue to fall to below flood stage by after midnight tomorrow. * At 11 feet...Flood Stage is reached. Minor flooding begins of woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 146 or Cloud Springs Road bridge. Minor flooding of the creek can also be expected further downstream as it crosses the Tennessee border into the south East Ridge area. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
478 WGUS82 KFFC 260526 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 126 AM EDT Thu Apr 26 2018 ...The Flood Warning is cancelled for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties GAC047-TNC065-260556- /O.CAN.KFFC.FL.W.0033.000000T0000Z-180426T1007Z/ /WCKG1.1.ER.180424T1031Z.180425T0530Z.180426T0512Z.UU/ 126 AM EDT Thu Apr 26 2018 The Flood Warning is cancelled for The West Chickamauga Creek near Fort Oglethorpe. * This takes effect immediately. * At 1AM Thursday the stage was 10.9 feet...and falling. * Flood stage is 11.0 feet. * The creek will continue to fall. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 24, 3:37 AM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 24, 3:37 AM EDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 337 AM EDT Tue Apr 24 2018 .SHORT TERM /Today through Wednesday/... Short term period will be dominated by the slow moving cutoff upper level low located over Nashville TN. Winds should slowly shift out of the west for most of the area...but should be light. With all the rain and high RH airmass trapped in the low levels, some patchy fog may develop through the early morning hours and have included in the grids. Will need to watch for possibility of more widespread formation and possibly SPS or Advisory..particularly North and Northeast GA. As the low slowly works east, some drier air in the mid levels will work in from the west and southwest for areas generally south of I20. North GA looks to be socked in clouds and dreary weather for another day as the low slowly traverses east Tuesday. With some daytime heating Tue afternoon, showers should pop up across the area with chances increasing the further north you go and closer to the upper low which is supported by most of the short terms CAMS. Best chances appear in the 1pm to 5pm timeframe but will generally be limited to chance for now. Wednesday appears to be a recovery day with a short wave ridge moving over ahead of another digging trough. Near normal temps but pleasant conditions expected. 30 && .LONG TERM /Wednesday Night through Monday/... Active wave train pattern continues through the fcst period with the main focus on the strength and timing of two shortwaves. The first is with pretty good model consensus/consistency on swinging through the area for Thursday. Have raised pops to likely for most of CWA and included slight chance thunder mention given some progged elevated instability (also how sensitive the environment can be given any cloud breaks and increasing solar angle for this time of year). Low level shear is lacking though deep layer values are marginal enough to where we will need to monitor any strong/severe potential for more organized convection or enhanced updrafts. Should not be as much of a flooding/heavy rain issue given how progressive it looks to be. Next wave could be a bit less in amplitude though guidance has less agreement on how far south the piece of energy digs or if it cuts off going into late Friday/early Saturday. Carried general slight pops until more confidence is reached or moisture return increases. The weekend for now looks pleasant and ridge dominated. Temps rebound to back above normal with even upper 70s for most areas Sunday/Monday. Baker && .AVIATION... 06Z Update... shra activity is slowly exiting the area as some mid level drying works into the TAF sites around the slow moving upper level low over TN. CSG and MCN are the most removed from the upper low and will have the best conditions through the period. Next few hours could be challenging in the metro sites as late evening rains and light winds could allow some FG to form. Guidance suggests the best period is the 09z-12z period before things start improving and have included LIFR vsby in a Tempo group but may have to include in prevailing if it becomes more widespread. Cigs should hold steady in the IFR range but could drop briefly to LIFR in the 10-12z timeframe...have included this within the tempo group for that possibility as well. Winds should shift around to the west or northwest overnight and by AM at most sites and remain so through the period. Some SHRA development is possible Tue afternoon however much less coverage is expected with no TS anticipated either...have included a prob30 group at most sites for shra. //ATL Confidence...06Z Update... medium confidence on cigs and vsby high all other elements 30 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 53 74 52 / 30 20 5 20 Atlanta 69 55 70 54 / 40 20 10 20 Blairsville 66 50 65 47 / 60 30 20 20 Cartersville 69 53 70 51 / 40 20 10 20 Columbus 73 56 75 56 / 30 10 5 20 Gainesville 69 54 70 52 / 40 30 10 20 Macon 74 54 76 54 / 30 10 5 10 Rome 70 53 70 51 / 40 20 20 20 Peachtree City 71 53 72 52 / 30 20 5 20 Vidalia 77 58 78 58 / 20 10 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...30 LONG TERM....Baker AVIATION...30
Hazardous weather outlook, Apr 24, 4:03 AM EDT, 2 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 403 AM EDT Tue Apr 24 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-250815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 403 AM EDT Tue Apr 24 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Several disturbances look to push across the area this week - the first on Thursday and the second possible for late Friday into Saturday. For now have included a slight chance of thunderstorms with the Thursday system. There is still uncertainty on timing and strength of these systems so please monitor future updates. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:00 PM EDT | Special Weather Statement | FFC | Emanuel | 45 min |
| Apr 23, 8:45 PM EDT | Special Weather Statement | FFC | Emanuel | 45 min |
| Apr 23, 8:53 PM EDT | Special Weather Statement | FFC | Warren | 52 min |
| Apr 23, 8:55 PM EDT | Special Weather Statement | FFC | Glascock | 50 min |
| Apr 23, 8:58 PM EDT | Special Weather Statement | FFC | Telfair | 32 min |
| Apr 23, 9:11 PM EDT | Special Weather Statement | FFC | Wilkes | 49 min |
| Apr 23, 9:42 PM EDT | Special Weather Statement | FFC | Telfair | 48 min |
| Apr 23, 9:43 PM EDT | Special Weather Statement | FFC | Glascock | 47 min |
| Apr 23, 9:46 PM EDT | Special Weather Statement | FFC | Warren | 29 min |
| Apr 23, 9:58 PM EDT | Special Weather Statement | FFC | Wilkes | 47 min |
| Apr 23, 10:14 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 46 min |
| Apr 23, 10:54 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 51 min |
| Apr 23, 11:33 PM EDT | Special Weather Statement | FFC | Oglethorpe | 27 min |
| Apr 24, 1:43 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Apr 24, 4:55 AM EDT | River Flood Warning | FFC | Whitfield | 71 hr |
| Apr 24, 5:34 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 24, 10:07 AM EDT | River Flood Warning | FFC | Forsyth | 8 hr |
| Apr 24, 3:07 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 44 hr |
| Apr 24, 3:56 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 15 hr |
Nearby
River Flood Warnings in Tennessee, 2018River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.